On the linearization theorem for proper Lie groupoids
By M. Crainic, I. Struchiner. 2011
54 citations recorded by the source corpus.
We revisit the linearization theorems for proper Lie groupoids around general orbits (statements and proofs). In the the fixed point case (known as Zung's theorem) we give a shorter and more geometric proof, based on a Moser deformation argument. The passing to general orbits (Weinstein) is given a more conceptual interpretation: as a manifestation of Morita invariance. We also clarify the precise conditions needed for the theorem to hold (which often have been misstated in the literature).
Subfields: Algebra and Number Theory, Geometry and Topology, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/4759851891892f58d8eb7c9b1e27a3dc337fb738
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
- Matías L. del Hoyo
- Rui Loja Fernandes
- M. Crainic
- R. Mehta
- M. Boucetta
- Anthony D. Blaom
- H. Bursztyn
- A. Gracia-Saz
In Geometry and Topology
In Mathematical Physics
- Matías L. del Hoyo
- Rui Loja Fernandes
- M. Crainic
- R. Mehta
- M. Boucetta
- Anthony D. Blaom
- H. Bursztyn
- A. Gracia-Saz
Citations in the corpus
- Lie groupoids and their orbispaces (2012, unknown): “The proof of this can be consulted in [7].”
- Riemannian metrics on Lie groupoids (2014, background): “11 the main results on linearization of proper groupoids that one can find in the literature [6, 16, 19–21]:”